# SDR 2025FA0000541

- Difficulty date: August 11, 2025
- Submitted: August 11, 2025
- Operation: General aviation
- Make and model: Gippld GA8
- Engine: Lyc IO540K1A5
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Oil Filter
- Part number: AA48109
- Condition: Out Of Alignment
- Location: Powerplant
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMPEST OIL FILTER FOUND DEFECTIVE AT INSPECTION.  NEW OIL FILTER HAS A MANUFACTURING DEFECT.  THE MOUNT THREADS ARE NOT TRUE TO CENTERLINE OF THE FILTER.  THIS IS A SPIN ON OIL FILTER.  WHEN INSTALLING IT IS EASY TO SEE THAT IT IS NOT TRUE SO IT WOBBLES WHILE BEING INSTALLED.  THIS IS A MANUFACTURING DEFECT.  THIS IS THE THIRD FROM INK STAMP SERIES 15HK THAT WE HAVE ENCOUNTERED THIS WITH THIS ISSUE THIS YEAR.  THE WOBBLE IS SUCH THAT AT TORQUE THE GASKET IS CRUSHED ON ONE SIDE AND THE OTHER JUST TOUCHING.  THIS SIDE LOADS THE MOUNTING STUD.  THIS IS A SAFETY OF FLIGHT CONCERN.  THIS IS MY THIRD MFD REPORT ON THIS ISSUE.  WE PURCHASED 12 OF THIS INK STAMP SERIES FILTER.  3 OF 12 ARE DEFECTIVE.
